# SDR SWAA2023052542202

- Difficulty date: April 27, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303.9 AND LBL53 WL208.1 AT FWD GALLEY AREA 2023-282697<[01] REPLACED INNER CHORD LOCATED BTW BS270 AND BS360 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWGS #141A8110-12; SHEET: 9; REV.: A; #141A5220-1; SHEET: 3; REV.: B; AND #140A9810;SHEET: 46; REV.: C SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INNER CHORD LOCATED BTW BS270 AND BS360 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWGS #141A8110-12; SHEET: 9; REV.: A; #141A5220-1; SHEET: 3; REV.: B; AND #140A9810;SHEET: 46; REV.: C SEE INDIVIDUAL SIGN OFF BELOW.AS RII. JOB COMPLETED.
